# SDR FDEA2019061101268

- Difficulty date: June 10, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N306FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48287
- Aircraft time: 73,749 hours, 25,227 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA73259
- Condition: Corroded
- Location: Bs 1421-1481
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK CORRODED F/S 1421-1481 LBL 75.25 (EXFOLIATED).   REMOVED CORROSION ON SEAT TRACK FLANGE LBL 75.25 IAW SRM 53-70-00 FIG 5. CHECKED   LIMITS, MINIMUM THICKNESS IS 0.060 AFTER REWORK MATERIAL LOSS IS 0.045 FOUND TO BE   OUT OF LIMITS IAW SRM 53-70-00 FIG 5. TR14402. INSTALLED NEW SEAT TRACK IAW SRM 53-70-  00 PART NUMBER AEA7325-9. (NEW SEAT TRACK INSTALLED STA 1391-1531 IAW SRM 53-70-00)   MAJOR REPAIR
